MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® PEDIATRIC FOLEY CATHETER; FOLEY CATHETER (LATEX)

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® PEDIATRIC FOLEY CATHETER; FOLEY CATHETER (LATEX)
Model Number 0165PL08
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that water could not be injected into the balloon and the balloon could not be inflated during a pretest.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received only the catheter for evaluation.The exterior of the sample was visually inspected and did not find any evidence of a failure that would support the reported event.The functional evaluation found that the catheter could be inflated without difficulty.The catheter was dissected and found no conditions that would contribute to the reported problem.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "1.Method of use insert catheter into the urethral meatus and advance it until the balloon enters the bladder and urine flows out through the catheter.Using a syringe packaged in the tray, infuse the specified volume of sterile water into the inflation lumen to inflate the balloon.".

Brand Name
BARDEX® LUBRICATH® PEDIATRIC FOLEY CATHETER
Common Device Name
FOLEY CATHETER (LATEX)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7481490
Report Number1018233-2018-01447
Device Sequence Number19113792
Product Code EZC
UDI-Device Identifier00801741017667
UDI-Public(01)00801741017667
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number0165PL08
Device Catalogue Number0165PL08
Device Lot Number7DA0022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1